# SDR TRAX200701780

- Difficulty date: November 26, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR-1049, FS 280 LBL 27 O/B ANGLE CRACKED.  RESOLVED ON W/O: 75509 TASKCARD: N/R-00333, REMOVED DAMAGED ANGLE FROM FS 280 LBL 27.  FS 280 LBL 27 O/B CLIP ANGLE WAS REPLACED ON W/C 1000/0050 PER REO 601R-53-11-1290.
